# SDR QXEA200501694

- Difficulty date: October 31, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, LEFT WING LOWER SURFACE AT STATION 38, LOWER WING PLANK DOUBLER LEADING EDGE HAS SURFACE RUST.  REMOVED RUST IAW CRJ-700 SRM 51-21-06-001-001-A01.  RESTORED FINISH.
